# SDR 2WAA20150917001

- Difficulty date: September 17, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 47,721 hours, 26,645 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 26088911C
- Condition: Failed
- Location: Intercom
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD INTERCOM FROM COCKPIT TO F/A INOPERATIVE.  R & R COCKPIT PEDESTAL HANDSET IAW MD-80 AMM 23-40-04.  PERFORMED OPS CHECK IAW AMM 23-40-04, OPS CHECK NORMAL.
